ADVERTISEMENT

Q. Could wearing glasses with some change in power cause headache?

Answered by
Dr. Asif Manzoor
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Aug 14, 2019 and last reviewed on: Aug 19, 2019

Hello doctor,

I have been wearing the same eyeglasses prescription for a few years now. I recently had another eye exam, and not much has changed. However, every time I put my current glasses on I starts feeling dizzy. My vision does not seem quite right, and it is giving me headaches. They did adjust my glasses as they thought they were off a bit. That has not seemed to help so curiously what your thoughts might be on this.

#

Hello,

Welcome to icliniq.com.

Eye strain after a change of glasses might be due to over or under correction of glasses or improper spectacle frame and centration. So you need to recheck your refraction and lenses whether they are dispensed according to your prescription. If you are having trouble in near-vision or near work, then it might be due to presbyopia.

Presbyopia usually starts at 40, but some people might have problems after 35. Other symptoms like headache, neck tightness, and shoulder pain might be due to other causes like glaucoma. So you need a complete eye exam and intraocular pressure IOP check along with the retinal exam. Your doctor might suggest a few investigations if required. You are most welcome for any queries.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

If I do not wear spectacles for an hour,will it increase my eye power?

Hello doctor, I am 23, and I have too much problem. I have depression, anxiety, and many sexual problems. I watch extreme pornography daily. I think I damage my penis by rough and abnormal masturbation. I am too much worried about it because I face ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

Hello doctor, I am 23, and I have too much problem. I have depression, anxiety, and many sexual problems. I watch extreme pornography daily. I think I damage my penis by rough and abnormal masturbation. I am too much worried about it because I face ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.